Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Bacteriology of Peridental Tissues Radiographically Suggesting Infection

C. Coleman Berwick
The Journal of Infectious Diseases
Vol. 29, No. 5 (Nov., 1921), pp. 537-543
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/30082911
Page Count: 7
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 9 references.

[Footnotes]
  • 1
    Jour. Dental Research, 1920, 2, p. 21.
  • 2
    Jour. Med. Research, 1916, 24, p. 377.
  • 3
    Monographs, Rockefeller Institute for Medical Research, 1919.
  • 4
    Jour. Dental Research, 1920, 2, p. 467.
  • 5
    American Textbook of Operative Dentistry, 1920, p. 83.
  • 6
    Operative Dentistry, 1921, p. 14.
  • 7
    Boston Med. and Surg. Jour., 1921, 184, p. 434.
  • 8
    Jour. Nat. Dental Society, 1917, 4, p. 966.
  • 9
    Jour. Lab. and Clin. Med., 1921, 6, p. 312.